Coverart for item
The Resource Nearly integrable infinite-dimensional Hamiltonian systems, Sergej B. Kuksin

Nearly integrable infinite-dimensional Hamiltonian systems, Sergej B. Kuksin

Label
Nearly integrable infinite-dimensional Hamiltonian systems
Title
Nearly integrable infinite-dimensional Hamiltonian systems
Statement of responsibility
Sergej B. Kuksin
Creator
Subject
Language
eng
Summary
The book is devoted to partial differential equations of Hamiltonian form, close to integrable equations. For such equations a KAM-like theorem is proved, stating that solutions of the unperturbed equation that are quasiperiodic in time mostly persist in the perturbed one. The theorem is applied to classical nonlinear PDE's with one-dimensional space variable such as the nonlinear string and nonlinear Schr
Member of
Action
digitized
Cataloging source
SPLNM
http://library.link/vocab/creatorDate
1955-
http://library.link/vocab/creatorName
Kuksin, Sergej B.
Dewey number
515.39
Index
index present
LC call number
  • QA614.83
  • QA3
LC item number
  • .K85 1993
  • .L28 no. 1556
Literary form
non fiction
Nature of contents
  • dictionaries
  • bibliography
Series statement
Lecture notes in mathematics,
Series volume
1556
http://library.link/vocab/subjectName
  • Hamiltonian systems
  • Schrödinger equation
  • Hamiltonian systems
  • Schrödinger equation
  • Globale analyse
  • Integrables System
  • Hamiltonsches System
  • Unendlichdimensionales System
  • Systèmes hamiltoniens
  • Schrödinger, Équation de
Label
Nearly integrable infinite-dimensional Hamiltonian systems, Sergej B. Kuksin
Instantiates
Publication
Bibliography note
Includes bibliographical references (pages 96-100) and index
Carrier category
online resource
Carrier category code
  • cr
Carrier MARC source
rdacarrier
Content category
text
Content type code
  • txt
Content type MARC source
rdacontent
Contents
Symplectic structures and hamiltonian systems in scales of hilbert spaces -- Statement of the main theorem and its consequences -- Proof of the main theorem
Control code
298693765
Dimensions
unknown
Extent
1 online resource (xxvii, 101 pages).
Form of item
online
Isbn
9783540479208
Media category
computer
Media MARC source
rdamedia
Media type code
  • c
Reproduction note
Electronic reproduction.
Sound
unknown sound
Specific material designation
remote
System control number
(OCoLC)298693765
System details
Master and use copy. Digital master created according to Benchmark for Faithful Digital Reproductions of Monographs and Serials, Version 1. Digital Library Federation, December 2002.
Label
Nearly integrable infinite-dimensional Hamiltonian systems, Sergej B. Kuksin
Publication
Bibliography note
Includes bibliographical references (pages 96-100) and index
Carrier category
online resource
Carrier category code
  • cr
Carrier MARC source
rdacarrier
Content category
text
Content type code
  • txt
Content type MARC source
rdacontent
Contents
Symplectic structures and hamiltonian systems in scales of hilbert spaces -- Statement of the main theorem and its consequences -- Proof of the main theorem
Control code
298693765
Dimensions
unknown
Extent
1 online resource (xxvii, 101 pages).
Form of item
online
Isbn
9783540479208
Media category
computer
Media MARC source
rdamedia
Media type code
  • c
Reproduction note
Electronic reproduction.
Sound
unknown sound
Specific material designation
remote
System control number
(OCoLC)298693765
System details
Master and use copy. Digital master created according to Benchmark for Faithful Digital Reproductions of Monographs and Serials, Version 1. Digital Library Federation, December 2002.

Library Locations

    • Ellis LibraryBorrow it
      1020 Lowry Street, Columbia, MO, 65201, US
      38.944491 -92.326012
Processing Feedback ...